advertisement
Question
Posted by: Amy | 2018/07/18

Methotrexate and menstrual cycle

Diadnosed with RA in April 2018 and on methtreaxate and plamoquine since April 2018, I am 43 yrs. My irregular cycle now seems to have stabilized and I have had a cycle every 3 weeks for 5 days, my concern is that my breasts have been really sensitive and tender since starting the above medication. I do not have any days when they are not sensitive even while bleeding. Should i be concerned or is it just a side effect to the treatment? Is there any data available on the medication and female hormones?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/07/19

Breast tenderness is not listed as a side effect of either of these medications. I would suggest that you check your breasts carefully for lumps, consider a mammogram, and try using Evening primrose oil.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement